# SDR PNSA2014020401

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 38,031 hours
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6226520009
- Part serial: 10267
- Condition: Failed
- Location: Nr 2 Comms
- Part time: 12,219 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COM BLACKED OUT, STUCK ON ONE FREQUENCY INSTALLED SERVICABLE NR 2 COM.
